My daughter has been on 5 medications in about 2 months. She was admitted to a Psych hospital, where they refused to even consider her Bipolar. She was put on Celexa and sent home with the instructions of how to "Fill Her Cup" with better decision making. She became so manic that I swear she was about to fly away....Her new Psych doctor said that her reaction was a classic diagnostic of being Bipolar. She has had alot of psychosis and other frightening reactions to every med she has been put on. She hears whispering, sees sublimanal messages on TV that say DIE and she spent 2 very long weeks scared of the "Two dead girls living in her bathroom". She saw fairies that mocked her on a regular basis, and she rages out of NOWHERE! She is now on Neurontin, working her way up to 2000 mg per day untell she is able to switch over to Lamictal. Any ideas about this current plan of action? She seems to do fair in the mid morning and up untell about 4:45 when she looses it. She gets very agitated, rages, wants to die, is hopeless. She CANT remember how well she was doing mere hours before. I end up TRYING to knock her out with the neurontin and xanax, but she still cant sleep. When she does finally sleep, she is out for much of the next day, which brings her back to another hellish evening.....What is is about the time of day? When she is manic, it is triggered at about 4:45 daily also...ANY SUGGESTIONS???????? Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.